# SDR MALA110282

- Difficulty date: December 14, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 9,589 hours, 6,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER CORRODED FS 280-364.    STRINGER REPLACED FROM FS 280-364 IAW EO R53161.
